Planar Disjoint-Paths Completion

Adler, I, Kolliopoulos, SG and Thilikos, DM (2016) Planar Disjoint-Paths Completion. Algorithmica, 76 (2). pp. 401-425. ISSN 0178-4617

Abstract

Metadata

Authors/Creators:
  • Adler, I
  • Kolliopoulos, SG
  • Thilikos, DM
Copyright, Publisher and Additional Information: © 2015, Springer Science+Business Media New York. This is an author produced version of a paper published in Algorithmica. The final publication is available at Springer via http://dx.doi.org/10.1007/s00453-015-0046-2. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Completion problems, Disjoint paths, Planar graphs
Dates:
  • Published: 1 October 2016
  • Accepted: 29 July 2015
  • Published (online): 4 August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Sep 2016 14:10
Last Modified: 16 Jan 2018 08:02
Published Version: http://dx.doi.org/10.1007/s00453-015-0046-2
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00453-015-0046-2

Share / Export

Statistics